I was wondering if anyone also suffers from numbness of fingers and legs? Also in the summer I have no pain, but as soon as the cold hits, it feels like my bones are being crushed. Is this really fibromyalgia or something else?
I noticed this also! I noticed it more when I was on Seroquel to help me sleep, but my doctor took me off of it when I told her about it and I do not notice it as much!! I would check and see if maybe it is a side affect of one of the medications you are on!
Response from Prof. Nicolson: In some patients this is an indication of coronary insufficiency rather than FMS. It can happen when the circulation does not deliver enough blood to the extremities. It can also happen when peripheral nerves are infected with certain viruses or intracellular bacteria. In this case, in addition to numbness there is often a feeling of sunburn or tingling in the extremities.
I also have tingling in my hands and feet. Especially in the mornings. I also Raynauld's. This is when my fingers get white and my hands get red. It is when the blood is constricted. The "thing" that is causing my situation is probably an autoimmune problem like Lupus. My ANA is 1:2,560. I'm also COLD most of the time.
I have numbness & tingilng in my arms & legs, but you need to be diagnosed properly by someone who really knows what they are talking about, and I had to go to Rheumatologist. He told me that yes, numbess & tinging can be caused by fibromyalgia, as there really is a host of sympotoms from this illness, however he also stated that it could be coming from my neck/disc problem...or more than likely both.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.